Error estimates for discrete-time approximations of nonlinear cross-diffusion systems

Hideki Murakawa

研究成果: ジャーナルへの寄稿学術誌査読

5 被引用数 (Scopus)

抄録

This paper is concerned with nonlinear and linear discrete-time algorithms for crossdiffusion systems. The nonlinear scheme corresponds to backward differences in time, and the linear algorithm is a very-easy-to-implement scheme proposed by the author [ESAIMMath. Model. Numer. Anal., 45 (2011), pp. 1141-1161]. The main purpose of this paper is to derive convergence rates of the discrete-time schemes. We obtain the same orders for both the nonlinear and the linear scheme. Moreover, these orders are optimal. We also establish uniqueness and regularity results of weak solutions of the cross-diffusion systems.

本文言語英語
ページ(範囲)955-974
ページ数20
ジャーナルSIAM Journal on Numerical Analysis
52
2
DOI
出版ステータス出版済み - 2014

!!!All Science Journal Classification (ASJC) codes

  • 数値解析
  • 計算数学
  • 応用数学

フィンガープリント

「Error estimates for discrete-time approximations of nonlinear cross-diffusion systems」の研究トピックを掘り下げます。これらがまとまってユニークなフィンガープリントを構成します。

引用スタイル